Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Actions of reductive groups on regular rings and Cohen-Macaulay rings


Authors: Melvin Hochster and Joel L. Roberts
Journal: Bull. Amer. Math. Soc. 80 (1974), 281-284
MSC (1970): Primary 14M05, 20G05, 14B15, 13D05; Secondary 13H05, 13H10
DOI: https://doi.org/10.1090/S0002-9904-1974-13462-2
MathSciNet review: 0330157
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14M05, 20G05, 14B15, 13D05, 13H05, 13H10

Retrieve articles in all journals with MSC (1970): 14M05, 20G05, 14B15, 13D05, 13H05, 13H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13462-2